Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 218, Number 3, Pages 540–542 (Mi dan38555)  

MATHEMATICAL PHYSICS

Invariants of a local Lorentz subgroup in the Einstein theory of gravitation

O. S. Ivanitskaya

Institute of Physics of the Academy of Sciences of the Byelorussia SSR, Minsk

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 530.12+531.51
Presented: . . 
Received: 24.10.1973

Citation: O. S. Ivanitskaya, “Invariants of a local Lorentz subgroup in the Einstein theory of gravitation”, Dokl. Akad. Nauk SSSR, 218:3 (1974), 540–542

Citation in format AMSBIB
\Bibitem{Iva74}
\by O.~S.~Ivanitskaya
\paper Invariants of a local Lorentz subgroup in the Einstein theory of gravitation
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 218
\issue 3
\pages 540--542
\mathnet{http://mi.mathnet.ru/dan38555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0356822}
\zmath{https://zbmath.org/?q=an:0308.53024}


Linking options:
  • http://mi.mathnet.ru/eng/dan38555
  • http://mi.mathnet.ru/eng/dan/v218/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021